| Model Number |
N/A |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reports an observation of discordant toxoplasma igg (toxo g) results for a pregnant patient with reagent lot 298.The initial atellica im toxo g result (sample # (b)(6) on (b)(6) 2025) was reactive (positive).The result was reported to the physician and questioned.The sample was sent to other labs for alternate method testing.Results from the alternate methods were non-reactive (negative).A second sample from the same patient was drawn on a different date (sample # (b)(6) on (b)(6) 2026) and resulted positive with atellica im toxo g.The sample was sent to other labs for alternate method testing.Results from the alternate methods were non-reactive (negative).There are no allegations of patient or user intervention or adverse health consequences due to the event.Siemens is investigating.Note: this report is for reporting the discordant result obtained on (b)(6) 2025.A separate report is submitted for the discordant result obtained on (b)(6) 2026.
Event or Problem Description
The customer reports discordant toxoplasma igg (toxo g) results for a pregnant patient with reagent lot 298.The initial atellica im toxo g result (sample # (b)(6) on (b)(6) 2025) was reactive (positive).The result was reported to the physician and questioned.The sample was sent to other labs for alternate method testing.Results from the alternate methods were non-reactive (negative).A second sample from the same patient was drawn on a different date (sample # (b)(6) on (b)(6) 2026) and resulted positive with atellica im toxo g.The sample was sent to other labs for alternate method testing.Results from the alternate methods were non-reactive (negative).There are no allegations of patient or user intervention or adverse health consequences due to the event.